# SDR UPS06146452

- Difficulty date: March 2, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 5,566 hours, 3,359 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Krueger Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING KRUEGER FLAP BOX AREA CURVED DOUBLER HAS APPROX 2" CRACK.  REMOVED AND REPLACED DOUBLER PER SRM 51-40-00.
